# SDR SCNA20130208039

- Difficulty date: January 29, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LWR INSPAR SKIN APPROX 67 IN FROM I/B EDGE & 27 IN FROM FWD SPAR HAS A 1.5 IN SKIN CRACK ON EDGE OF RIB.  INSTALLED DOUBLER REPAIR ON LEFT HORIZONTAL STAB LWR INSPAR SKIN APPROX 67 IN FROM I/B EDGE & 27 IN FROM FWD SPAR.
